Discussions that mention allegra

Allergies board


i was prescribed flonase a few short days ago and one side effect i have is that i have an acidic taste in my throat. i've also been coughing more since starting that along with allegra. i don't know if i have a cold on top of my allergies or if it's all just the allergies, but no matter what i've been prescribed, it never gets rid of all the phlegm in my throat.
Hi Santo,If you are tolerating both the Flonase & Allegra,great. My dr explained that neither worked well right away,it would take maybe up to a couple weeks to get the desired response. The phlegm in your throat may take a while to clear as sounds like the combination of the 2 drugs is opening up your sinuses & allowing the crud to move out as that is what it is supposed to do. I also remember getting that awful taste in my mouth besides all the other side effects. Hope you are feeling better.